# SDR 95ZZZX6123

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87GL
- Make and model: Beech 1900C
- Aircraft serial: UC87
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Le Skin
- Part number: 1181100471
- Condition: Cracked
- Location: Lt Wing
- Part time: 15,791 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPW - DURING ROUTINE INSPECTION, A 4 INCH CRACK WAS FOUND ON THE LT WING 4 FEET INBOARD OF THE TIP AND 3 INCHES AFT OF THE TOP AFT EDGE OF THE WING BOOT.  A FLUSH PATCH WAS INSTALLED IAW BEECH SRM 51-70-00, PAGES 26-27 AND LEAK CHECKED OK.
